Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Differentiability almost everywhere


Author: C. J. Neugebauer
Journal: Proc. Amer. Math. Soc. 16 (1965), 1205-1210
MSC: Primary 26.40
MathSciNet review: 0186767
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Henry Blumberg, The measurable boundaries of an arbitrary function, Acta Math. 65 (1935), no. 1, 263–282. MR 1555405, 10.1007/BF02420947
  • [2] J. Marcinkiewicz, Sur quelques intégrales du type de Dini, Ann. Soc. Polon. Math. 17 (1936), 42-50.
  • [3] -, Sur les séries de Fourier, Fund. Math. 27 (1936), 38-69.
  • [4] C. J. Neugebauer, Symmetric and smooth functions of several variables, Math. Ann. 153 (1964), 285–292. MR 0165046
  • [5] C. J. Neugebauer, Smoothness and differentiability in 𝐿_{𝑝}, Studia Math. 25 (1964/1965), 81–91. MR 0181715
  • [6] S. Saks, Theory of the integral, Warszawa-Lwow, 1937.
  • [7] E. M. Stein and A. Zygmund, Smoothness and differentiability of functions, Ann. Univ. Sci. Budapest, Eötvös Sect. Math. 3–4 (1960/1961), 295–307. MR 0132135
  • [8] E. M. Stein and A. Zygmund, On the differentiability of functions, Studia Math. 23 (1963/1964), 247–283. MR 0158955
  • [9] A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. MR 0107776

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.40

Retrieve articles in all journals with MSC: 26.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0186767-8
Article copyright: © Copyright 1965 American Mathematical Society